MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX SMART EX IMPLANT (4.1)4.0X11 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX SMART EX IMPLANT (4.1)4.0X11 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.781
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Tissue Damage (2104)
Date of Event 06/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4)- the dentist reported that 7 months and 9 days after the dental implant was installed in intraoral region 30#, its fracture was observed.
 
Additional Manufacturer Narrative
Additional evaluation c.Conclusion: 18/failure to follow instructions additional evaluation c.Conclusion: 50/ device failure related to patient's cond.The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.
 
Event or Problem Description
(b)(4) - the dentist reported that 7 months and 9 days after the dental implant was installed in intraoral region 30#, its fracture was observed.

Brand Name
TITAMAX SMART EX IMPLANT (4.1)4.0X11 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9161678
Report Number3008261720-2019-05042
Device Sequence Number13931378
Product Code DZE
UDI-Device Identifier07898237569895
UDI-Public07898237569895
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133510
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/07/2019
Report Date (Section F) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2018
Device Model Number109.781
Device Catalogue Number109.781
Device Lot Number800108144
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/16/2020
Device Age68 MO
Event Location Other
Date Report to Manufacturer09/10/2019
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR